Periodical (Journal)

ISSN  :   2577-7408 ( Online )   Active
Aim & Scope

Computational and Mathematical Methods is an interdisciplinary journal dedicated to publishing the world’s top research in the expanding area of computational mathematics, science and engineering. The journal connects methods in business, economics, engineering, mathematics and computer science in academia as well as industry. [1]

Go to Website

2024 - VOLUME 2024
1 RESULTS in 6 msec
2024-01-18

Secant Kumaraswamy Family of Distributions: Properties, Regression Model, and Applications

No authors listed.

Computational and Mathematical Methods , 2024 - VOLUME 2024 , pp 1-25.

10.1155/2024/8925329

0 0

Editorial Retractions, Expressions of Concern and External Notices
1 RESULTS in 7 msec